# SDR SWAA022514

- Difficulty date: October 21, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 53,761 hours, 52,538 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Part number: 6935365
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND SHEAR TIE CRACKED AT BS 360, BETWEEN STR 14L AND STR 4L.  REMOVED AND REPLACED SHEAR TIE PER SRM.
